# SDR TWAA9909710

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FRAME CRACKED APPROXIMATELY .75 INCH LONG IN I/B RADIUS AT STA 83.5 X=-10, RT STATION. REF SRM 53-03, PAGE 143.  STOP DRILLED CRACK AND ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT 61-00-03.  INSTALLED REPAIR DOUBLER PER SRM 53-03, FIG 34 AND ARA 13511.
